# SDR SIMA2012004001

- Difficulty date: December 29, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 20,983 hours, 15,156 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3864 THE CREW REPORTED SMOKE IN AFT CABIN ON APU RESTART. THE AIRCRAFT CAME FROM THE DE-ICE PAD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF THE APU.  ALL PARAMETERS WERE NORMAL.  RAN APU AND PACK FOR 1 HOUR, ALL EVIDENCE OF SMOKE AND ODOR DISSIPATED.  SUSPECT DE-ICE FLUID IN APU INLET.  OK FOR SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
